# SDR ASAA2023110546046

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,826 hours, 2,223 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE IN FLIGHT AT 36,000 OVER CYBL. BOTH FMC RETURNED TO NORMAL WITHIN 5 SECONDS WITH NO PILOT INPUT. GROUNDED - YES. PERFORMED IFIM TASK 31-65-00-810-A02, OMF FAULT NOT ACTIVE 31-01611 AND 31-01612 SUGGESTING INTERMITTENT FAULT, NO FURTHER ACTION REQUIRED, NO HISTORY 30 DAYS.
